# SDR TAOA059814

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 902F2U25
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 6041 - BOS-LGA - NR 3 GENERATOR DIFFERENTIAL FAULT AND FAILURE ON TAKEOFF.  REPLACED NR 3 GENERATOR CONTROL PANEL, TESTED SYSTEM PER MM 24-20-0.  ADJUSTMENT AND TEST PAGES 501-504.  ALL INDICATIONS NORMAL.  (M)
